Alert archive / Nebraska / River Flood Warnings in 2008
River Flood Warning 49, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Jun 5, 2008, 8:42 AM CDT for Nemaha County, Nebraska. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2008, 8:42 AM CDT (13:42 UTC)
- Expired
- Jun 6, 2008, 8:50 AM CDT
- In force
- 24 hr
- Issued by
- NWS Omaha, NE
- Flood severity
- Moderate
County Nemaha County, NE
The radar
The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Nemaha River near Auburn (ABRN1).
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06811500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KOAX 051342 FLWOAX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 842 AM CDT THU JUN 05 2008 ...THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... LITTLE NEMAHA RIVER NEAR AUBURN AFFECTING NEMAHA COUNTY NEC127-060142- /O.NEW.KOAX.FL.W.0049.080605T1342Z-080607T0018Z/ /ABRN1.2.ER.080605T1250Z.080605T1800Z.080606T0618Z.NO/ 842 AM CDT THU JUN 05 2008 THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A * FLOOD WARNING FOR THE LITTLE NEMAHA RIVER NEAR AUBURN. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM THURSDAY THE STAGE WAS 22.7 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW. * AT 23.0 FEET...STATE HIGHWAY 136 BETWEEN THE GAGE AND AUBURN BEGINS TO FLOOD. $$
2 follow-up statements
000 WGUS83 KOAX 060143 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 842 PM CDT THU JUN 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... LITTLE NEMAHA RIVER NEAR AUBURN AFFECTING NEMAHA COUNTY NEC127-061342- /O.EXT.KOAX.FL.W.0049.000000T0000Z-080608T0009Z/ /ABRN1.2.ER.080605T1250Z.080606T0030Z.080607T0609Z.NO/ 842 PM CDT THU JUN 05 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LITTLE NEMAHA RIVER NEAR AUBURN. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM THURSDAY THE STAGE WAS 24.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * AT 23.0 FEET...STATE HIGHWAY 136 BETWEEN THE GAGE AND AUBURN BEGINS TO FLOOD. A WEATHER SPOTTER HAD INDICATED THAT HIGHWAY 136...JUST EAST OF AUBURN WAS CLOSED AT THIS TIME. $$
000 WGUS83 KOAX 061350 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 850 AM CDT FRI JUN 06 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEBRASKA... LITTLE NEMAHA RIVER NEAR AUBURN AFFECTING NEMAHA COUNTY NEC127-061420- /O.CAN.KOAX.FL.W.0049.000000T0000Z-080608T0009Z/ /ABRN1.2.ER.080605T1250Z.080606T0300Z.080606T1148Z.NO/ 850 AM CDT FRI JUN 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE NEMAHA RIVER NEAR AUBURN. * AT 8:45 AM FRIDAY THE STAGE WAS 20.9 FEET. * FELL BELOW FLOOD STAGE AT 6:48 AM FRIDAY. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY TOMORROW MORNING. * AT 22.0 FEET...SIGNIFICANT LOWLAND FLOODING OCCURS ALONG THE LOWER BANKS BOTH UPSTREAM AND DOWNSTREAM OF THE GAGE. $$ FOBERT
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 5, 5:06 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 5, 5:06 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
506 AM CDT THU JUN 5 2008
.DISCUSSION...
CONCERNS THROUGH TONIGHT WILL BE SEVERE WEATHER AND HEAVY RAINFALL.
PESKY TROF CONTINUES IT/S PROGRESSION INTO THE PLAINS TODAY AND
TONIGHT...AND FINALLY LIFTS NORTH INTO THE NORTHERN PLAINS FRIDAY.
THUNDERSTORMS ARE ONGOING OVER SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA THIS MORNING WITH ADDITIONAL DEVELOPMENT INTO NORTHEAST
NEBRASKA. OVERNIGHT SEVERAL REPORTS OF HEAVY RAINFALL FELL...ONE
BAND FRON BUTLER TO SAUNDERS COUNTY...WITH ANOTHER AREA OF HEAVY
RAIN FM SALINE ACRS LANCASTER EWD TO CAST/OTOE/MILLS AND
MONTGOMERY COUNTIES...WITH A SWATH OF 3 TO 6 INCHES OF RAINFALL.
WITH THE PRECIPITABLE WATER OF 1.5 TO 2 INCHES...RETURNING TO THE
FORECAST AREA AND THE SFC FNT NR THE KS/NE BORDER...EXPECTED TO
LIFT NORTH TODAY AND THEN MOVE THROUGH AS A COLD FRONT TONIGHT.
HEAVY RAIN WILL BE POSSIBLE WITH ADDITIONAL MODERATE TO MAJOR
FLOODING. EXTENDING FLASH FLOOD WATCH THROUGH TONIGHT AS THE THETA
E- RIDGE AXIS SET UP OVER ERN NEB AND MOVES INTO WRN IA THRU 06Z.
LATEST TRENDS DO TRY TO BRING THE DRY SLOT IN AND THE STORM
MOTIONS INCREASE TO 30 TO 45 KTS...SO THIS SHOULD HELP KEEP THE
STORMS MOVING.
THE LOW LEVEL JET IS PROGGED TO STRENGTHEN THROUGHOUT THE
AFTERNOON TO 40 TO 50KTS BY 00Z AND 50 TO 60KTS BY 03Z...COMBINED
WITH THE SFC LOW TRACKING FM WRN KS TO CNTRL NEB. DID ISSUE A WIND
ADVISORY FOR THIS AFTERNOON AND THIS EVENING AS WINDS STRENGTHEN
THROUGHOUT THE LOWER AND MID LEVELS.
SEVERE THREAT CONTINUES TODAY AND THIS EVENING...AS THE ENTIRE
FORECAST AREA IS IN A MODERATE RISK...WITH TORNADOES...DAMAGING
WINDS...LARGE HAIL AND HEAVY RAIN. DEEP LAYER SHEAR IS STRONGEST
OVR THE WRN PORTION OF THE CWA THIS MORNING AND THIS SHEAR MAXIMUM
SHIFTS TO ERN NEB AND WRN IA BY 00Z AND INTO IA THIS EVENING.
MUCAPE OF 1-2K J/KG ARE PROGGED TO DOUBLE TO 2-4K J/KG BY 00Z.
VERY STEEP MID LEVEL LAPSE RATES ARE FORECAST OVR SE NEB
TAF...WITH LOW LEVEL LAPSE RATES STEEPENING ACRS THE CWA THIS
AFTERNOON. WRM MID LEVEL TEMPS WILL ADVANCE ACRS THE CWA AND THIS
SHOULD LIMIT CONVECTION UNTIL THE SFC HEATING COMBINED WITH THE
BOUNDARY AND UPPR LEVEL SUPPORT MOVE IN LATER TODAY AND TONIGHT.
HAVE LEFT FRIDAY MOSTLY DRY HOWEVER ANOTHER FRONT WITH UPR LEVEL
SUPPORT WILL MOVE IN LATE FRIDAY NIGHT AND SATURDAY...BRINGING THE
NEXT CHC FOR TSRA. WITH SW FLOW ALOFT AND THE SFC BOUNDARY IN THE
AREA CONTINUE TSRA CHCS INTO SUNDAY INTO MID WEEK.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ011-012-015>018-
030>034-042>045-050>053-065>068-078-088>093.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING
FOR NEZ015-033-034-043>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ043-055-056-069-
079-080-090-091.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING
FOR IAZ043-055-056-069-079-080-090-091.
&&
ZAPOTOCNYHazardous weather outlook, Jun 5, 5:52 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 552 AM CDT THU JUN 5 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-060100- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 552 AM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT ALTHOUGH THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS OVER NORTHEAST NEBRASKA TODAY...SEVERE THUNDERSTORMS ARE MORE LIKELY ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND TONIGHT. DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES AND HEAVY RAIN WILL BE THE PRIMARY HAZARDS. THE WARM FRONT NEAR THE KANSAS NEBRASKA BORDER WILL LIFT NORTH TODAY AS SURFACE LOW PRESSURE MOVES FROM WESTERN KANSAS INTO CENTRAL NEBRASKA. STRONG SURFACE WINDS WITH GUSTS TO 45 MPH ARE EXPECTED DEVELOP WITH A WIND ADVISORY FOR PARTS OF EASTERN NEBRASKA INTO SOUTHWEST IOWA THIS AFTERNOON AND THIS EVENING. THE COLD FRONT WILL MOVE INTO CENTRAL NEBRASKA BY EVENING. MOISTURE IS EXPECTED TO POOL AHEAD OF THE FRONT...WITH INSTABILITY GREATEST IN THE THIS AREA. AS THE UPPER LEVEL SYSTEM MOVES INTO THE PLAINS...IT WILL BRING STRONG WINDS AND COOL AIR ALOFT...WHICH WILL CONTRIBUTE TO DECREASING STABILITY AND FAVORABLE DEEP LAYERED SHEAR. ONCE THE CAP BREAKS LATE THIS AFTERNOON...SEVERE STORMS ARE EXPECTED TO RAPIDLY DEVELOP WITH TORNADOES...DAMAGING WINDS...AND LARGE HAIL. ALTHOUGH THE STORMS WILL HAVE A FAST STORM MOVEMENT...DUE TO THE ONGOING FLOODING AND ALREADY SATURATED SOILS...THE FLASH FLOOD WATCH HAS BEEN CONTINUED THROUGH TONIGHT. PLEASE REFER TO INDIVIDUAL RIVER AND FLASH FLOOD WARNINGS FOR SPECIFIC FLOODING DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE FOR PARTS OF THE OUTLOOK AREA SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND THIS EVENING. ZAPOTOCNY
In the hours before
Local storm report, Jun 5, 3:14 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
314 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM HAIL LINCOLN 40.82N 96.69W
06/05/2008 E0.75 INCH LANCASTER NE LAW ENFORCEMENT
14TH AND MILL ROAD. VERY HEAVY RAIN
&&
BGLocal storm report, Jun 5, 3:20 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
320 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST MURRAY 40.92N 95.93W
06/04/2008 E60.00 MPH CASS NE LAW ENFORCEMENT
0527 PM HAIL MURRAY 40.92N 95.93W
06/04/2008 M1.75 INCH CASS NE LAW ENFORCEMENT
0540 PM HAIL 3 S PACIFIC JUNCTION 40.97N 95.80W
06/04/2008 E1.00 INCH MILLS IA TRAINED SPOTTER
0540 PM HAIL 3 S PLATTSMOUTH 40.96N 95.89W
06/04/2008 E0.75 INCH CASS NE TRAINED SPOTTER
0547 PM HAIL PLATTSMOUTH 41.01N 95.89W
06/04/2008 E1.25 INCH CASS NE TRAINED SPOTTER
0600 PM HEAVY RAIN 3 W PACIFIC JUNCTION 41.02N 95.86W
06/04/2008 M0.00 INCH MILLS IA TRAINED SPOTTER
1 INCH IN 2 HOURS
0600 PM TSTM WND GST CEDAR RAPIDS 41.56N 98.15W
06/04/2008 E60.00 MPH BOONE NE EMERGENCY MNGR
0602 PM HAIL CEDAR RAPIDS 41.56N 98.15W
06/04/2008 M0.75 INCH BOONE NE LAW ENFORCEMENT
0604 PM TORNADO 3 S GLENWOOD 41.00N 95.74W
06/04/2008 MILLS IA TRAINED SPOTTER
MOBILE SPOTTER AND PUBLIC REPORTED TORNADO
0620 PM HAIL GLENWOOD 41.05N 95.74W
06/04/2008 E1.75 INCH MILLS IA TRAINED SPOTTER
0622 PM TORNADO 5 SW MALVERN 40.96N 95.65W
06/04/2008 MILLS IA TRAINED SPOTTER
5 MILES SOUTH AND 2 WEST OF MALVERN MOVING SLOWLY EAST
0633 PM HAIL ST. EDWARD 41.57N 97.86W
06/04/2008 E0.75 INCH BOONE NE LAW ENFORCEMENT
0650 PM FUNNEL CLOUD 1 W EMERSON 41.02N 95.42W
06/04/2008 MILLS IA TRAINED SPOTTER
MOVING EAST TOWARD EMERSON
0652 PM HAIL EMERSON 41.02N 95.40W
06/04/2008 E0.88 INCH MILLS IA TRAINED SPOTTER
0656 PM TORNADO 1 S EMERSON 41.00N 95.40W
06/04/2008 MILLS IA LAW ENFORCEMENT
0657 PM TORNADO 2 S EMERSON 40.99N 95.40W
06/04/2008 MILLS IA AMATEUR RADIO
0658 PM TORNADO 5 W RED OAK 41.01N 95.32W
06/04/2008 MONTGOMERY IA AMATEUR RADIO
0700 PM TORNADO 2 S EMERSON 40.99N 95.40W
06/04/2008 MILLS IA PUBLIC
REPORT OF HOUSE DESTROYED DOWN TO FOUNDATION.
0705 PM TORNADO 2 S EMERSON 40.99N 95.40W
06/04/2008 MILLS IA AMATEUR RADIO
CROSSING HWY 59
0710 PM TORNADO 4 S EMERSON 40.96N 95.40W
06/04/2008 MILLS IA AMATEUR RADIO
HOME DESTROYED
0721 PM TORNADO 4 S EMERSON 40.96N 95.40W
06/04/2008 MILLS IA AMATEUR RADIO
POWERLINES DOWN ALONG HIGHWAY 59
0725 PM TORNADO 2 W SURPRISE 41.10N 97.35W
06/04/2008 BUTLER NE EMERGENCY MNGR
0728 PM TSTM WND GST RED OAK 41.01N 95.22W
06/04/2008 E100 MPH MONTGOMERY IA EMERGENCY MNGR
0728 PM TORNADO W ULYSSES 41.07N 97.20W
06/04/2008 BUTLER NE LAW ENFORCEMENT
TORNADO NEAR 23RD ROAD WEST OF ULYSSES
0730 PM HAIL RED OAK 41.01N 95.22W
06/04/2008 E0.75 INCH MONTGOMERY IA AMATEUR RADIO
HEAVY RAIN
0741 PM TORNADO 1 E ULYSSES 41.07N 97.18W
06/04/2008 BUTLER NE TRAINED SPOTTER
0750 PM HAIL STANTON 40.98N 95.10W
06/04/2008 E1.75 INCH MONTGOMERY IA LAW ENFORCEMENT
0805 PM HAIL 3 N VALPARAISO 41.12N 96.83W
06/04/2008 E1.00 INCH SAUNDERS NE TRAINED SPOTTER
0806 PM HAIL STAPLEHURST 40.97N 97.17W
06/04/2008 E0.88 INCH SEWARD NE LAW ENFORCEMENT
0810 PM TORNADO 4 W BEE 41.01N 97.13W
06/04/2008 SEWARD NE LAW ENFORCEMENT
0810 PM TORNADO DWIGHT 41.08N 97.02W
06/04/2008 BUTLER NE EMERGENCY MNGR
0814 PM HAIL 1 W BEE 41.01N 97.08W
06/04/2008 E1.00 INCH SEWARD NE LAW ENFORCEMENT
0815 PM TSTM WND GST 2 S GARLAND 40.92N 96.99W
06/04/2008 M60.00 MPH SEWARD NE NWS EMPLOYEE
0820 PM TORNADO 1 W ULYSSES 41.07N 97.22W
06/04/2008 BUTLER NE EMERGENCY MNGR
BARN GONE
0820 PM TSTM WND DMG BEE 41.01N 97.06W
06/04/2008 SEWARD NE EMERGENCY MNGR
UNCONFIRMED DAMAGE IN BEE AND DEWIGHT
0820 PM TSTM WND DMG 1 S ULYSSES 41.06N 97.20W
06/04/2008 BUTLER NE AMATEUR RADIO
BARN WITH HEAVY DAMAGE. TREES DOWN. CAR WINDOWS BLOWN
OUT.
0826 PM HAIL 2 N RAYMOND 40.99N 96.78W
06/04/2008 E2.75 INCH LANCASTER NE AMATEUR RADIO
0830 PM HAIL RAYMOND 40.96N 96.78W
06/04/2008 E0.75 INCH LANCASTER NE AMATEUR RADIO
MILL ROAD AND NW 126
0835 PM HAIL LINCOLN 40.82N 96.69W
06/04/2008 E1.75 INCH LANCASTER NE LAW ENFORCEMENT
0835 PM HAIL RAYMOND 40.96N 96.78W
06/04/2008 M2.00 INCH LANCASTER NE NWS EMPLOYEE
0836 PM HAIL LINCOLN 40.82N 96.69W
06/04/2008 E1.75 INCH LANCASTER NE AMATEUR RADIO
N 14TH AND DAVEY RD
0837 PM TSTM WND DMG CERESCO 41.06N 96.65W
06/04/2008 SAUNDERS NE BROADCAST MEDIA
POSSIBLE TORNADO. TREES AND POWERLINES DOWN. TWO HOMES
DAMAGED. ROOF OF RESTAURANT ON EAST SIDE OF TOWN TAKEN
OFF.
0840 PM HAIL LINCOLN 40.82N 96.69W
06/04/2008 E1.75 INCH LANCASTER NE AMATEUR RADIO
NW 40 AND WAVERYLY ROAD
0840 PM HAIL LINCOLN 40.82N 96.69W
06/04/2008 E1.00 INCH LANCASTER NE AMATEUR RADIO
0841 PM HAIL 2 W RAYMOND 40.96N 96.82W
06/04/2008 E2.00 INCH LANCASTER NE TRAINED SPOTTER
0843 PM TSTM WND DMG 2 S HASTINGS 40.99N 95.50W
06/04/2008 MILLS IA AMATEUR RADIO
SIDING RIPPED OFF HOUSE. CAR TRAILER WAS BLOWN ON TOP OF
PICKUP TRUCK.
0850 PM HAIL 4 W ASHLAND 41.04N 96.45W
06/04/2008 E0.75 INCH SAUNDERS NE TRAINED SPOTTER
0903 PM HAIL 1 W OMAHA 41.26N 96.03W
06/04/2008 E1.00 INCH DOUGLAS NE TRAINED SPOTTER
192ND CENTER
0907 PM HAIL ELKHORN 41.28N 96.24W
06/04/2008 E1.25 INCH DOUGLAS NE NWS EMPLOYEE
0910 PM HAIL 1 E GLENWOOD 41.05N 95.72W
06/04/2008 E0.75 INCH MILLS IA AMATEUR RADIO
0910 PM HAIL 1 W OMAHA 41.26N 96.03W
06/04/2008 E1.00 INCH DOUGLAS NE PUBLIC
168TH PACIFIC.
0915 PM HAIL LOUISVILLE 41.00N 96.16W
06/04/2008 E0.88 INCH CASS NE EMERGENCY MNGR
0920 PM HAIL MILLARD 41.21N 96.16W
06/04/2008 E1.00 INCH DOUGLAS NE TRAINED SPOTTER
0920 PM HAIL 1 S OMAHA 41.25N 96.01W
06/04/2008 E0.88 INCH DOUGLAS NE TRAINED SPOTTER
1631 SOUTH 24TH
0920 PM HAIL LOUISVILLE 41.00N 96.16W
06/04/2008 E0.88 INCH CASS NE EMERGENCY MNGR
WIND DAMAGE FROM ESTIMATED 60 MPH GUST.
0922 PM HAIL 3 S GRETNA 41.10N 96.24W
06/04/2008 E1.00 INCH SARPY NE TRAINED SPOTTER
0935 PM HAIL 3 W MURRAY 40.92N 95.99W
06/04/2008 E0.88 INCH CASS NE AMATEUR RADIO
0935 PM HAIL 3 W DAYKIN 40.32N 97.35W
06/04/2008 E0.75 INCH JEFFERSON NE EMERGENCY MNGR
0938 PM HAIL 1 E DAYKIN 40.32N 97.28W
06/04/2008 E0.75 INCH JEFFERSON NE EMERGENCY MNGR
0940 PM HAIL MURRAY 40.92N 95.93W
06/04/2008 E1.00 INCH CASS NE EMERGENCY MNGR
0943 PM HAIL 1 W MURRAY 40.92N 95.95W
06/04/2008 E1.75 INCH CASS NE EMERGENCY MNGR
1025 PM HAIL 2 S WESTERN 40.36N 97.20W
06/04/2008 E0.88 INCH SALINE NE EMERGENCY MNGR
1025 PM HAIL 3 NW SWANTON 40.41N 97.12W
06/04/2008 E0.88 INCH SALINE NE EMERGENCY MNGR
1025 PM FLASH FLOOD ELMWOOD 40.84N 96.29W
06/04/2008 CASS NE EMERGENCY MNGR
COUNTY ROADS AROUND ELMWOOD UNDER WATER. FLOODING NEAR
AVOCA AND HIGHWAY 1 AND 34.
1030 PM HAIL 5 E TURIN 42.02N 95.87W
06/04/2008 E1.50 INCH MONONA IA LAW ENFORCEMENT
1030 PM HAIL 4 W WILBER 40.48N 97.04W
06/04/2008 E0.75 INCH SALINE NE EMERGENCY MNGR
1035 PM HAIL 3 NW SWANTON 40.41N 97.12W
06/04/2008 E0.88 INCH SALINE NE EMERGENCY MNGR
1050 PM FLASH FLOOD 12 N FAIRBURY 40.31N 97.18W
06/04/2008 JEFFERSON NE EMERGENCY MNGR
WATER OVER HIGHWAY 15 FROM FIELD RUN OFF
1055 PM HAIL 6 E DAYKIN 40.32N 97.18W
06/04/2008 E0.75 INCH JEFFERSON NE LAW ENFORCEMENT
1100 PM HEAVY RAIN WEEPING WATER 40.87N 96.14W
06/04/2008 M2.69 INCH CASS NE EMERGENCY MNGR
1145 PM HEAVY RAIN 3 NW SWANTON 40.41N 97.12W
06/04/2008 E2.90 INCH SALINE NE EMERGENCY MNGR
1145 PM HEAVY RAIN WILBER 40.48N 96.96W
06/04/2008 M3.05 INCH SALINE NE EMERGENCY MNGR
1145 PM HEAVY RAIN 2 N SWANTON 40.41N 97.08W
06/04/2008 M4.50 INCH SALINE NE EMERGENCY MNGR
1200 AM TSTM WND GST 6 N JOHNSON 40.50N 96.00W
06/05/2008 E60.00 MPH NEMAHA NE PUBLIC
1231 AM HAIL AUBURN 40.39N 95.84W
06/05/2008 E1.00 INCH NEMAHA NE TRAINED SPOTTER
1240 AM HEAVY RAIN 8 S NEBRASKA CITY 40.56N 95.86W
06/05/2008 E1.10 INCH OTOE NE BROADCAST MEDIA
RAIN FELL IN 30 MINUTES
1240 AM HAIL 5 E STANTON 40.98N 95.01W
06/05/2008 E1.00 INCH MONTGOMERY IA TRAINED SPOTTER
60 MPH WIND
0111 AM HEAVY RAIN HICKMAN 40.62N 96.63W
06/05/2008 M5.50 INCH LANCASTER NE EMERGENCY MNGR
0111 AM HEAVY RAIN PANAMA 40.60N 96.51W
06/05/2008 M5.50 INCH LANCASTER NE EMERGENCY MNGR
0111 AM HEAVY RAIN FIRTH 40.53N 96.60W
06/05/2008 M5.50 INCH LANCASTER NE EMERGENCY MNGR
0119 AM HEAVY RAIN N RED OAK 41.01N 95.22W
06/05/2008 M3.56 INCH MONTGOMERY IA TRAINED SPOTTER
0120 AM HAIL CLARINDA 40.74N 95.04W
06/05/2008 M0.88 INCH PAGE IA LAW ENFORCEMENT
0130 AM HEAVY RAIN PALMYRA 40.71N 96.39W
06/05/2008 M5.00 INCH OTOE NE EMERGENCY MNGR
0130 AM HEAVY RAIN UNADILLA 40.68N 96.27W
06/05/2008 M3.40 INCH OTOE NE EMERGENCY MNGR
0159 AM HEAVY RAIN 4 S GLENWOOD 40.99N 95.74W
06/05/2008 M4.00 INCH MILLS IA TRAINED SPOTTER
AT WASTE WATER TREATMENT FACILITY
0309 AM HAIL LINCOLN 40.82N 96.69W
06/05/2008 E0.75 INCH LANCASTER NE LAW ENFORCEMENT
14TH AND MILL ROAD. VERY HEAVY RAIN
&&
BGThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:22 PM CDT | Tornado Warning | OAX | Butler, Seward | 38 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax | 46 min |
| Jun 4, 7:58 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 47 min |
| Jun 4, 8:03 PM CDT | Tornado Warning | OAX | Butler, Saunders, Seward | 42 min |
| Jun 4, 8:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 51 min |
| Jun 4, 8:19 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 41 min |
| Jun 4, 8:22 PM CDT | Tornado Warning | OAX | Lancaster, Seward | 38 min |
| Jun 4, 8:23 PM CDT | Flash Flood Warning | OAX | Boone, Madison, Platte | 4 hr |
| Jun 4, 8:32 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 28 min |
| Jun 4, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 64 min |
| Jun 4, 9:01 PM CDT | Flash Flood Warning | OAX | Cuming | 4 hr |
| Jun 4, 9:02 PM CDT | Flash Flood Warning | OAX | Saunders | 4 hr |
| Jun 4, 9:02 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 43 min |
| Jun 4, 9:12 PM CDT | Flash Flood Warning | OAX | Stanton | 4 hr |
| Jun 4, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Washington | 58 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 51 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 66 min |
| Jun 4, 9:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 41 min |
| Jun 4, 9:43 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| Jun 4, 9:45 PM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 4, 9:45 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 45 min |
| Jun 4, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 49 min |
| Jun 4, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 27 min |
| Jun 4, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 45 min |
| Jun 4, 10:16 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Otoe, Saline | 8 hr |
| Jun 4, 10:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 46 min |
| Jun 4, 11:40 PM CDT | Areal Flood Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 2 more | 14 hr |
| Jun 4, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 1 more | 64 min |
| Jun 4, 11:52 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 53 min |
| Jun 4, 11:58 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 51 min |
| Jun 5, 12:10 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 24 min |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Butler | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Seward | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Saline | 9 days |
| Jun 5, 12:18 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 42 min |
| Jun 5, 12:23 AM CDT | River Flood Warning | OAX | Seward | 7 days |
| Jun 5, 12:29 AM CDT | River Flood Warning | OAX | Otoe | 11 days |
| Jun 5, 12:56 AM CDT | Severe Thunderstorm Warning | OAX | Butler | 9 min |
| Jun 5, 1:27 AM CDT | River Flood Warning | OAX | Cass | 35 hr |
| Jun 5, 1:36 AM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 5, 1:50 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 40 min |
| Jun 5, 2:30 AM CDT | Flash Flood Warning | OAX | Butler, Saunders | 6 hr |
| Jun 5, 3:34 AM CDT | River Flood Warning | OAX | Lancaster | 19 hr |
| Jun 5, 3:39 AM CDT | River Flood Warning | OAX | Jefferson | 19 hr |
| Jun 5, 4:12 AM CDT | Wind Advisory | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 15 more | 17 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Stanton | 5 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Cuming | 17 hr |
| Jun 5, 6:51 AM CDT | River Flood Warning | OAX | Saunders | 22 hr |
| Jun 5, 8:26 AM CDT | Areal Flood Warning | OAX | Butler, Saunders | 8 hr |
| Jun 5, 8:43 AM CDT | River Flood Warning | OAX | Cass | 14 hr |
| Jun 5, 8:44 AM CDT | River Flood Warning | OAX | Saline | 14 hr |
| Jun 5, 10:41 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Madison, Pierce | 49 min |
| Jun 5, 11:04 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 41 min |
| Jun 5, 11:24 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 36 min |
| Jun 5, 11:34 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Madison, Pierce, Wayne | 41 min |
| Jun 5, 12:07 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 15 min |
| Jun 5, 12:11 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 34 min |
| Jun 5, 12:17 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 28 min |
| Jun 5, 12:42 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 23 min |
| Jun 5, 5:12 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 33 min |
| Jun 5, 5:23 PM CDT | Tornado Warning | OAX | Gage, Johnson, Pawnee | 52 min |
| Jun 5, 5:57 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 48 min |
| Jun 5, 6:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 52 min |
| Jun 5, 6:15 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 32 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Knox, Madison, Pierce | 44 min |
| Jun 5, 6:21 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 39 min |
| Jun 5, 6:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe | 51 min |
| Jun 5, 6:31 PM CDT | River Flood Warning | OAX | Gage | 9 days |
| Jun 5, 6:34 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Colfax, Madison, Pierce, Platte, Stanton | 29 min |
| Jun 5, 6:37 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe | 38 min |
| Jun 5, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 36 min |
| Jun 5, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 47 min |
| Jun 5, 6:59 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Madison, Pierce, Wayne | 46 min |
Nearby
River Flood Warnings in Nebraska, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.